# SDR ABXA20150429062

- Difficulty date: April 29, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3230
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 317L, STRINGER 36L DAMAGE MARKED IN LAP SEAM.  REPAIRED IAW REA B653-61514-MR.  SDR INFO, SCRATCH, PN 141T3230, SN NSN, PART NAME, FUSELAGE SKIN, FROM FS 317 - 317, FROM STRINGER 37L - 36L.  ACFT WAS GNDED.
